Journal of Integral Equations and Applications

Two-Grid Methods for Nonlinear Multi-Dimensional Weakly Singular Integral Equations

Enn Tamme

Full-text: Open access

Article information

J. Integral Equations Applications Volume 7, Number 1 (1995), 99-113.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Tamme, Enn. Two-Grid Methods for Nonlinear Multi-Dimensional Weakly Singular Integral Equations. J. Integral Equations Applications 7 (1995), no. 1, 99--113. doi:10.1216/jiea/1181075851.

Export citation


  • K.E. Atkinson, Iterative variants of the Nyström method for the numerical solution of integral equations, Numer. Math. 22 (1973), 17-31.
  • --------, Two-grid iteration methods for linear integral equations of the second kind on piecewise smooth surfaces in $R^3$, SIAM J. Sci. Comput. 15 (1994), 1083-1104.
  • H. Brakhage, Über die Numerische Behandlung von Integralgleichungen nach der Quadraturformelmethode, Numer. Math. 2 (1960), 183-196.
  • W. Hackbusch, Multi-grid methods and applications, Springer-Verlag, Berlin-New York, 1985.
  • C.T. Kelley, A fast two-grid method for matrix $H$-equations, Transport Theory Statist. Phys. 18 (1989), 185-204.
  • C.T. Kelley and E.W. Sachs, Multilevel algorithms for constrained compact fixed point problems, SIAM J. Sci. Statist. Comput. 15 (1993), 645-667.
  • G. Vainikko, Solution of large systems arising by discretization of multidimensional weakly singular integral equations, Acta et Comm. Univ. Tartuensis 937 (1992), 3-14.
  • --------, Multidimensional weakly singular integral equations, Lecture Notes Math. 1549 (1993),